# SDR 2001FA0000432

- Difficulty date: August 9, 2001
- Submitted: October 26, 2001
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: R0097104
- Part serial: V08069
- Condition: Porous
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT TOO POROUS.
